MathSciNet Relay Station
MathSciNet bibliographic data
MR2453564 60J35 (28A80 60G50)
Croydon, D. A.; Hambly, B. M. Local limit theorems for sequences of simple random walks on graphs. Potential Anal. 29 (2008), no. 4, 351–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement